# SDR DLL13953648

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Aft P-Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH INSPECTION SI 7-66332-12 AND AD T95-18-52, FOUND STRINGER TO AFT P-DOME SPLICE FITTING CRACKED AT STRINGER NR 11.  SCHEDULED THE FITTING REPLACEMENT PER DL ERA 271759-14.
